# SDR AMTA200300575

- Difficulty date: April 29, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 100477112
- Part serial: 104
- Condition: Overheated
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNED ELECTRICAL ODOR EMINATING FROM RIGHT FORWARD LAVATORY.  FOUND X-FORMER ON OVERHEAD LIGHT ASSEMBLY OVERHEATED.  REMOVED AND REPLACED RIGHT FORWARD LAVATORY OVERHEAD LIGHT ASSEMBLY PER MM 33-27-01.  OPS CHECK NORMAL.  (M)
